Affordable Access

Publisher Website

On the Characterization of Properly Relaxed Delayed Controls

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
209
Issue
1
Identifiers
DOI: 10.1006/jmaa.1997.5379
Disciplines
  • Mathematics

Abstract

Abstract In previous papers Warga and Zhu have proven the conjecture of Rosenblueth and Vinter that a particular abstract model characterizes the set R ̄ of relaxed controls that are limits of ordinary controls with (possibly time-dependent) delays. Rosenblueth and Vinter have also provided a simple and concrete characterization of R ̄ for the case of constant delays that are consecutive multiples of a common divisor h. In the present paper we provide a concrete characterization of R ̄ for the case of delays that are arbitrary (and not necessarily consecutive) multiples of some h. We also exhibit a simple compactification of the set of solutions of controlled differential equations with such delays in control.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

A Representation of Properly Relaxed Controls with...

on Journal of Mathematical Analys... Jan 01, 2000

A characterization of relaxed controls with commen...

on Applied Mathematics Letters Jan 01, 1998

Two crucial examples related to properness of weak...

on Applied Mathematics Letters Jan 01, 2000

Controls on blue-eared disease relaxed.

on Veterinary Record Oct 26, 1991
More articles like this..